# SDR CA981019022

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THROUGH LEVEL 280, CABIN PRESSURE RED WARNING LIGHT CAME ON.  RAPID DEPRESSURIZATION DRILL CARRIED OUT, BUT CABIN REACHED 11,000 FEET.  FLIGHT RETURNED TO BLOCKS. BOTH CONTROLLERS REPLACED SERVICEABLE.
